# SDR FDEA201201210290

- Difficulty date: January 21, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960005
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A57960005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LOWER SURFACE DENT 1EA BETWEEN RIB9A-RIB10 AND STR 2.1-STR 2.2,   APPROX  D=0.5" & D=0.010".  DENT OUT OF LIMITS IAW A300-600 SRM 57-50-00 FIG 101 P 107. CUTOUT DENT   FABRICATED REPAIR DOUBLER 8.5X14.0 INCHES. LOCATED AND DRILLED AND INSTALLED IAW SRM 57-50-00 FIG 205.
